@article{(Open Science Index):https://publications.waset.org/pdf/16377,
	  title     = {Laplace Decomposition Approximation Solution for a System of Multi-Pantograph Equations},
	  author    = {M. A. Koroma and  C. Zhan and  A. F. Kamara and  A. B. Sesay},
	  country	= {},
	  institution	= {},
	  abstract     = {In this work we adopt a combination of Laplace
transform and the decomposition method to find numerical solutions
of a system of multi-pantograph equations. The procedure leads to a
rapid convergence of the series to the exact solution after computing a
few terms. The effectiveness of the method is demonstrated in some
examples by obtaining the exact solution and in others by computing
the absolute error which decreases as the number of terms of the series
increases.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {7},
	  year      = {2013},
	  pages     = {1123 - 1128},
	  ee        = {https://publications.waset.org/pdf/16377},
	  url   	= {https://publications.waset.org/vol/79},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 79, 2013},
	}